# SDR DL73S971862

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Fatigue
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT THE COOLING DUCT CUTOUT, BS 379 APPROXIMATELY BL0, WAS FOUND CRACKED AT THE AFT EDGE OF THE CUTOUT.  THE CRACK IS APPROXIMATELY 1.0 IN LENGTH AND IS TYPICAL OF CRACKS DESCRIBED IN BACO S/B 737-53-1117, REV 1.  REPAIRED PER ERA 330762-14.
